# SDR FXGAN575JD001

- Difficulty date: October 26, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N575JD
- Make and model: Cessna 208B
- Aircraft serial: 208B0595
- Aircraft time: 9,208 hours, 9,339 cycles
- Engine: Pwa PT6A114A
- Engine time: 9,053 hours, 9,339 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PROP DE-ICE C/B TRIPPED, RESET AND IT TRIPPED AGAIN AS SOON AS PROP DE-ICE SWITCH WAS TURN ON, STRONG SMELL OF ELECTRICAL SMOKE FOR ABOUT 30 SEC.
